On recursive enumerability with finite repetitions

Journal of Symbolic Logic 64 (3):927-945 (1999)
It is an open problem within the study of recursively enumerable classes of recursively enumerable sets to characterize those recursively enumerable classes which can be recursively enumerated without repetitions. This paper is concerned with a weaker property of r.e. classes, namely that of being recursively enumerable with at most finite repetitions. This property is shown to behave more naturally: First we prove an extension theorem for classes satisfying this property. Then the analogous theorem for the property of recursively enumerable classes of being recursively enumerable with a bounded number of repetitions is shown not to hold. The index set of the property of recursively enumerable classes "having an enumeration with finite repetitions" is shown to be Σ 0 6 -complete
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2586612
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history Request removal from index
Download options
PhilPapers Archive

Upload a copy of this paper     Check publisher's policy on self-archival     Papers currently archived: 20,412
External links
Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

Monthly downloads

Added to index


Total downloads

11 ( #308,022 of 1,796,173 )

Recent downloads (6 months)

3 ( #284,809 of 1,796,173 )

How can I increase my downloads?

My notes
Sign in to use this feature

Start a new thread
There  are no threads in this forum
Nothing in this forum yet.